# SDR AWXA9500047

- Difficulty date: January 25, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N144AW
- Make and model: Boeing 737222
- Aircraft serial: 19074
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Fs 328
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PHX - FLT 31 - DURING C-8 INSPECTION, FOUND INTERCOSTAL SUPPORT ANGLE CRACKED AT STA 328 RBL 35.  FABRICATED AND INSTALLED REPLACEMENT ANGLE PER SRM 51-10-1.  (W)
